Follow
Xiangchan Zhu
Xiangchan Zhu
Chinese Academy of Sciences
Verified email at amss.ac.cn - Homepage
Title
Cited by
Cited by
Year
Three-dimensional Navier–Stokes equations driven by space–time white noise
R Zhu, X Zhu
Journal of Differential Equations 259 (9), 4443-4508, 2015
85*2015
Three-dimensional Navier–Stokes equations driven by space–time white noise
R Zhu, X Zhu
Journal of Differential Equations 259 (9), 4443-4508, 2015
822015
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
M Röckner, R Zhu, X Zhu
Stochastic Processes and their Applications 124 (5), 1974-2002, 2014
612014
Restricted Markov uniqueness for the stochastic quantization of P (Φ) 2 and its applications
M Röckner, R Zhu, X Zhu
Journal of Functional Analysis 272 (10), 4263-4303, 2017
502017
LATTICE APPROXIMATION TO THE DYNAMICAL MODEL
R Zhu, X Zhu
The Annals of Probability 46 (1), 397-455, 2018
492018
LATTICE APPROXIMATION TO THE DYNAMICAL MODEL
R Zhu, X Zhu
The Annals of Probability 46 (1), 397-455, 2018
492018
Ergodicity for the stochastic quantization problems on the 2D-torus
M Röckner, R Zhu, X Zhu
Communications in Mathematical Physics 352 (3), 1061-1090, 2017
392017
Sub and supercritical stochastic quasi-geostrophic equation
M Röckner, R Zhu, X Zhu
382015
Global-in-time probabilistically strong and Markov solutions to stochastic 3D Navier–Stokes equations: Existence and nonuniqueness
M Hofmanová, R Zhu, X Zhu
The Annals of probability 51 (2), 524-579, 2023
352023
Large deviation principles for the stochastic quasi-geostrophic equations
W Liu, M Röckner, XC Zhu
Stochastic Processes and their Applications 123 (8), 3299-3327, 2013
342013
On Ill‐and Well‐Posedness of Dissipative Martingale Solutions to Stochastic 3D Euler Equations
M Hofmanová, R Zhu, X Zhu
Communications on Pure and Applied Mathematics 75 (11), 2446-2510, 2022
332022
Non-uniqueness in law of stochastic 3D Navier--Stokes equations
M Hofmanová, R Zhu, X Zhu
arXiv preprint arXiv:1912.11841, 2019
332019
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
M Röckner, RC Zhu, XC Zhu
322012
Global existence and non-uniqueness for 3D Navier–Stokes equations with space-time white noise
M Hofmanová, R Zhu, X Zhu
Archive for Rational Mechanics and Analysis 247 (3), 46, 2023
282023
Existence and uniqueness of solutions to stochastic functional differential equations in infinite dimensions
M Röckner, R Zhu, X Zhu
Nonlinear Analysis 125, 358-397, 2015
202015
Dirichlet form associated with the model
R Zhu, X Zhu
182018
A class of supercritical/critical singular stochastic PDEs: existence, non-uniqueness, non-Gaussianity, non-unique ergodicity
M Hofmanová, R Zhu, X Zhu
Journal of Functional Analysis 285 (5), 110011, 2023
172023
Non-unique ergodicity for deterministic and stochastic 3D Navier--Stokes and Euler equations
M Hofmanová, R Zhu, X Zhu
arXiv preprint arXiv:2208.08290, 2022
172022
Stochastic heat equations with values in a manifold via Dirichlet forms
M Röckner, B Wu, R Zhu, X Zhu
SIAM Journal on Mathematical Analysis 52 (3), 2237-2274, 2020
162020
Random attractor associated with the quasi-geostrophic equation
RC Zhu, XC Zhu
Journal of Dynamics and Differential Equations 29, 289-322, 2017
162017
The system can't perform the operation now. Try again later.
Articles 1–20